# SDR REXA2012053000807

- Difficulty date: May 30, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 17,497 hours, 14,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT IS INOPERATIVE.  REPLACED BATTERY PACK IAW AMM 25-61-01.
